# SDR DLM11981038

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DE
- Make and model: Doug MD-11
- Aircraft serial: 48472
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Punctured
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 1 MINUTE AFTER TAKEOFF, TIRE PRESSURE LOW MESSAGE CAME ON.  CONFIG PAGE SHOWED NR 3 MAIN DECREASING THROUGH 140 PSI.  EVENTUALLY WENT TO 30 PSI WITH TIRE FAIL MESSAGE.  REPLACED WHEEL ASSY.
